# SDR CA960311022

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16404700
- Condition: Cracked
- Location: Bolt Holes
- Part time: 713 hours
- Component: Cleveland, 4074A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT AN INSPECTION ON A FLOAT AIRCRAFT, WHEEL REMOVED. AXLE REMOVED TO SERVICE BEARINGS AND REPLACE BRAKE DISC AND THEN FOUND CRACKS ALONG THE BOLT HOLES. ALL THREE HOLE WERE FOUND CRACK ED.
